Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Small pale rashes on neck, legs, knees, arms, back, stomach. Not insect bites. Causes for rashes?

I am an 18 year old male. I keep getting what look like mosquito bites on the most random parts of my body such as neck , legs, knees, arms, ankles, back, stomach, etc. However no matter what I do, they keep appearing and disappearing so quickly. The bumps are small, pale, and itch a lot. It can t be bugs because they happen wherever I am and I have washed all materials I come into contact with. I looked online for information and to me it might be a stress rash which would make sense to me but I could really use a professional opinion.
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

it seems that you might have some allergy to some tihng.

It may be due to clothes you wear,using some cosmetics,deo spray or it may be due to some food you take,

Try to find out the allergen.

Take anti histamine tab as and when required.

Ok and bye.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor